Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

Jakub Plášil, Jiří Čejka, Jiří Sejkora, Jan Hloušek, Viktor Goliáš

New data for metakirchheimerite from Jáchymov (St. Joachimsthal), Czech Republic

Journal of Geosciences, volume 54 (2009), issue 4, 373 - 384

DOI: http://dx.doi.org/10.3190/jgeosci.057



Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943